MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation results are as follows: the complaint about the needle button released is confirmed.The locking spring was found bent, this prevented the needle button to remain locked down when depressed, which could contribute to needle button not locking down and released.The locking spring was found fully engaged, and the needle release button depressed.It is determined to have occurred after the needle button activation.The locking spring was forcibly damaged during use based on the direction of the bent.This most likely have occurred during use after the needle release button was depressed.
 
Event or Problem Description
The patient reported that on 8/16, the needle button popped out about 4 hours into use.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite 330
marlborough MA 01752
MDR Report Key10546254
Report Number1226572-2020-00314
Device Sequence Number11546918
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)220917(10)FG420048
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/17/2022
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberVG419231B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR